# SDR USAA950776

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47421
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FLT 0519 - THE COCKPIT EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE INSTALLED NEW BATTERIES IN THE POWER PACK.  (M)
